Vol. 91, No. 1, 1980

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Borel selectors for separated quotients

Douglas Edward Miller

Vol. 91 (1980), No. 1, 187–198
Abstract

We use a nonstandard version of the Kuratowski, Ryll-Nardzewski general selection theorem to establish the existence of Borel measurable selectors for certain equivalence relations on Polish spaces.

Mathematical Subject Classification 2000
Primary: 54C65
Secondary: 54H15
Milestones
Received: 7 November 1978
Revised: 22 April 1980
Published: 1 November 1980
Authors
Douglas Edward Miller